# SDR IPXA2020092160443

- Difficulty date: September 20, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 59,460 hours, 19,433 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Condition: Malfunctioned
- Location: Warning Bell
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A ATB- EMERGENCY DECLARED.  RECEIVED FIRE WARNING BELL ON TAKE OFF ROTATION COULD NOT EXTINGUISH.  R & R M1000 BELL CHIME MODULE BOARD, PER MM 31-51-04-004-133/404-014.  TEST PER AMM 31-51-04-724-154.  PN ON AND OFF 285T0385-5.  SN OFF 01860 ON D01475.  IPC REF 31-51-04-05C ITM 145.
